Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Solution of the Karlin problem for zero-diminishing sequences satisfying a Carleman condition

Authors: Andrew Bakan and Stephan Ruscheweyh
Journal: Proc. Amer. Math. Soc. 136 (2008), 2665-2674
MSC (2000): Primary 12D10, 26C10, 30E05; Secondary 30C15, 30D15
Published electronically: March 27, 2008
MathSciNet review: 2399027
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe all zero-diminishing sequences (over the real-valued polynomials on $ \mathbb{R}$) which additionally satisfy a Carleman condition and show that they are of the same kind as those in E. Laguerre's theorem from 1884.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 12D10, 26C10, 30E05, 30C15, 30D15

Retrieve articles in all journals with MSC (2000): 12D10, 26C10, 30E05, 30C15, 30D15

Additional Information

Andrew Bakan
Affiliation: Institute of Mathematics, National Academy of Sciences of Ukraine, Tereschenkivska Street 3, Kyiv 01601, Ukraine

Stephan Ruscheweyh
Affiliation: Mathematisches Institut, Universitat Würzburg, 97074 Würzburg, Germany

PII: S 0002-9939(08)09256-3
Keywords: Zero-diminishing sequences, moment problems, zeros of polynomials
Received by editor(s): October 28, 2005
Received by editor(s) in revised form: April 10, 2007
Published electronically: March 27, 2008
Additional Notes: This work was completed while A. Bakan was visiting Würzburg University, supported by the German Academic Exchange Service (DAAD, grant 322-A/02/12977). S. Ruscheweyh acknowledges partial support from the German-Israeli Foundation (grant G-809-234.6/2003)
Communicated by: David Preiss
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia